Archiv der Mathematik

, Volume 64, Issue 3, pp 199–202 | Cite as

On the zeros of certain homogeneous differential polynomials

  • W. Bergweiler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. V. Ahlfors, An extension of Schwarz's lemma. Trans. Amer. Math. Soc.48, 359–364 (1938).Google Scholar
  2. [2]
    W. Bergweiler, Iteration of meromorphic functions. Bull. Amer. Math. Soc. (N.S.)29, 151–188 (1993).Google Scholar
  3. [3]
    W.Bergweiler and A.Eremenko, On the singularities of the inverse of a meromorphic function of finite order. Rev. Mat. Iberoamericana, to appear.Google Scholar
  4. [4]
    A. E. Eremenko andM. Y. Lyubich, Dynamical properties of some classes of entire functions. Ann. Inst. Fourier (Grenoble)42, 989–1020 (1992).Google Scholar
  5. [5]
    W. K. Hayman, Picard values of meromorphic functions and their derivatives. Ann. of Math.70, 9–42 (1959).Google Scholar
  6. [6]
    W. K.Hayman, Meromorphic functions. Oxford 1964.Google Scholar
  7. [7]
    G.Jank und L.Volkmann, Einführung in die Theorie der ganzen und meromorphen Funktionen mit Anwendungen auf Differentialgleichungen. Basel-Boston-Stuttgart 1985.Google Scholar
  8. [8]
    J. K. Langley, Proof of a conjecture of Hayman concerninf andf″. J. London Math. Soc. (2)48, 500–514 (1993).Google Scholar
  9. [9]
    E. Mues, Über eine Vermutung von Hayman. Math. Z.119, 11–20 (1971).Google Scholar
  10. [10]
    E. Mues, Über die Nullstellen homogener Differentialpolynome. Manuscripta Math.23, 325–341 (1978).Google Scholar

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • W. Bergweiler
    • 1
  1. 1.Fachbereich MathematikTechnische Universität BerlinBerlin

Personalised recommendations